MathSciNet Relay Station
MathSciNet bibliographic data
MR2833549 (2012h:32045) 32W05 (32B10 32J25)
Øvrelid, Nils; Vassiliadou, Sophia Semiglobal results for $\overline\partial$ on complex spaces with arbitrary singularities, Part II. Trans. Amer. Math. Soc. 363 (2011), no. 12, 6177–6196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement